# SDR YENA2019102219600

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 43,120 hours, 14,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM - Y 1292 LOC FR12 TO FR24 AT FWD GALLEY AREA 1EA; REMOVED AND REPLACED NEW FLOR BEAM -Y 1292 AND FASTNERS LOC FR12 TO FR 24 AT FWD GALLERY AREA 1 EA IAW SRM A320 51-72-11 AND DRAWINGS D53112812 TOOL USED ELECTRONIC CALIPER P/N 500-196-30 S/N 14290562 DUE DATE DEC-30-2019 DIGIMATIC DEPTH GAGES P/N 547-2175, S/N 006785, DUE DATE OCT -15-2019  ALL WORK ACCOMPLISHED ON AEROMAN NR #2019-309262
